Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin Causing Psychosis Symptoms

Posted by linkadge on February 18, 2006, at 17:50:28

In reply to Re: Wellbutrin Causing Psychosis Symptoms TommyIsland, posted by Maxime on February 18, 2006, at 17:46:41

Yeah, there certainly is the potential.

Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:610935
URL: http://www.dr-bob.org/babble/20060212/msgs/610974.html